# SDR QR9R2023080800001

- Difficulty date: August 8, 2023
- Submitted: August 8, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724189803
- Aircraft time: 3,307 hours
- System (JASC): 2400 · Electrical Power System
- Part: Gcu
- Part number: 51530022
- Part serial: P5955
- Condition: Faulty
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#2 GENERATOR OFFLINE NO AMPS. DURING TROUBLESHOOTING WITH TESTFLIGHT, FOUND #2 GCU TO BE FAULTY (CONFIRMED WITH CROSS-OVER CABLES). REMOVED AND REPLACED #2 GCU IAW AMM 24-30-00, 4-1.
